# SDR REXA2019062750965

- Difficulty date: May 25, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 29,634 hours, 28,476 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R3111357
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT BEAM PREVIOUS REPAIR CLIPS CRACKED INBD AND OB.  LOCATED, DRILLED, AND INSTALLED I/B AND O/B FS 280.00 CLIPS PN 601R3113-57 AT LBL 9.0 IAW CRJ 200 SRM 51-42-21, 51-40-11, TR 51-42 AND RE-MOVED TAPE. WVAC 712
